# SDR 2018FA0000074

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: General aviation
- Aircraft: N116TU
- Make and model: Tecnam P2008
- Aircraft serial: 116
- Aircraft time: 62 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Broken
- Location: Rt Mlg
- Part time: 62 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING ANNUAL INSPECTION WE FOUND RT AXLE COMPLETELY BROKEN IN HALF. ALL THAT WAS HOLDING THE WHEEL ON WAS THE BRAKE ASSEMBLY. THERE WERE NO REPORTS GIVEN OF HARD LANDING. NO HISTORY IN LOGBOOKS OF TIRE/WHEEL CHANGES SINCE FACTORY NEW.
